# SDR DALA2025021001026

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,017 hours, 29,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0803568) CORROSION WAS FOUND ON INTERCOSTALS (6EA) BTW S-24L AND S-25L AND BTW STA 500B -500C, STA 500D-500E, STA 500E-500F, STA 500F-500G, STA 500G-500H AND STA 500H-500I AT FWD CARGO COMPARTMENT. INTERCOSTALS (6EA) BTW S-24L AND S-25L AND BTW STA 500B-500C, STA 500D-500E, STA 500E-500F, STA 500F-500G, STA 500G-500H AND STA 500H-500I AT FWD CARGO COMPARTMENT WERE FABRICATED AND REPLACED PER DWG 143A7510 REV.B AND B737-800 SRM 51-40-02-0G.
